# SDR VNAA2020092411101

- Difficulty date: September 21, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N530EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10308
- Aircraft time: 24,279 hours, 18,147 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DESCENDING IINTO PHL CREW RECEIVED OB SPOILER ON MESSAGE AND SPOILER ON MESSAGE.  PERFORMED OPERATIONAL CHECK OF MFS, IAW CRJ 700 AMM 27-62-01-710-801-A01.  OPS CHECK GOOD.  PERFORMED LEAK CHECK OF MFS PCU, IAW CRJ 700 AMM 27-62-01-790-801-A01.  LEAK CHECK GOOD.  NO FURTHER FAULTS FOUND.
